# SDR DALA2017032602486

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR STRUCTURE STATION 740 RBL 10 U CHANNEL HAS CORROSION AROUND NUTPLATES. REMOVED AND REPLACED FWD CARGO FLR STRUCTURE FS 740 RBL 10 WITH NEW PART RECEIVED P/N 453N1632 A IAW SRM 51-40-02 AND DWG 453N1173. OLD FLR STRUCTURE WAS FOUND TO BE OUT OF LIMITS AFTER CORR REMOVAL. ORIGINAL MATERIAL THICKNESS IS .080, 100% MATERIAL LOSS.
